# SDR FDEA201006081862

- Difficulty date: June 8, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 91,835 hours, 28,910 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: ARC25081
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - INBD FLAP INBD TRACK MOST FWD SUPPORT FITTING FOUND CHAFED.  REPAIRED AS PER E.A. 1-5740-140356,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100,   REVISION 110.
